# SDR ABXA9700370

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5956034507
- Condition: Cracked
- Location: Bs 1041
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, THE SEAT TRACK ATTACH ANGLE AT STA 1041 LONG 27 LT, WAS FOUND CRACKED.  THE ANGLE WAS REPLACED IAW DC-9 SRM 51-30-1 AND 51-30-5.
